Volume 11, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Discrete models for the $p$–local homotopy theory of compact Lie groups and $p$–compact groups

Carles Broto, Ran Levi and Bob Oliver

Geometry & Topology 11 (2007) 315–427
Bibliography
1 J L Alperin, Sylow intersections and fusion, J. Algebra 6 (1967) 222 MR0215913
2 D J Benson, Fusion in compact Lie groups, Quart. J. Math. Oxford Ser. $(2)$ 47 (1996) 261 MR1412554
3 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
4 G E Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics 46, Academic Press (1972) MR0413144
5 C Broto, N Kitchloo, Classifying spaces of Kac-Moody groups, Math. Z. 240 (2002) 621 MR1924024
6 C Broto, R Levi, B Oliver, Homotopy equivalences of $p$-completed classifying spaces of finite groups, Invent. Math. 151 (2003) 611 MR1961340
7 C Broto, R Levi, B Oliver, The homotopy theory of fusion systems, J. Amer. Math. Soc. 16 (2003) 779 MR1992826
8 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
9 N Castellana, R Levi, D Notbohm, Homology decompositions for $p$–compact groups, to appear in Adv. Math.
10 W G Dwyer, D M Kan, Centric maps and realization of diagrams in the homotopy category, Proc. Amer. Math. Soc. 114 (1992) 575 MR1070515
11 W G Dwyer, C W Wilkerson, Homotopy fixed-point methods for Lie groups and finite loop spaces, Ann. of Math. $(2)$ 139 (1994) 395 MR1274096
12 W G Dwyer, C W Wilkerson, The center of a $p$-compact group, from: "The Čech centennial (Boston, 1993)", Contemp. Math. 181, Amer. Math. Soc. (1995) 119 MR1320990
13 M Feshbach, The Segal conjecture for compact Lie groups, Topology 26 (1987) 1 MR880503
14 L Fuchs, Infinite abelian groups. Vol. I, Pure and Applied Mathematics, Vol. 36, Academic Press (1970) MR0255673
15 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Springer New York,, New York (1967) MR0210125
16 D Gorenstein, Finite groups, Harper & Row Publishers (1968) MR0231903
17 J Hollender, R M Vogt, Modules of topological spaces, applications to homotopy limits and $E_\infty$ structures, Arch. Math. $($Basel$)$ 59 (1992) 115 MR1170635
18 S Jackowski, J McClure, Homotopy decomposition of classifying spaces via elementary abelian subgroups, Topology 31 (1992) 113 MR1153240
19 S Jackowski, J McClure, B Oliver, Homotopy classification of self-maps of $BG$ via $G$-actions. I, Ann. of Math. (2) 135 (1992) 183 MR1147962
20 S Jackowski, J McClure, B Oliver, Homotopy classification of self-maps of $BG$ via $G$-actions. II, Ann. of Math. $(2)$ 135 (1992) 227 MR1154593
21 S Jackowski, J McClure, B Oliver, Homotopy theory of classifying spaces of compact Lie groups, from: "Algebraic topology and its applications", Math. Sci. Res. Inst. Publ. 27, Springer (1994) 81 MR1268188
22 S Jackowski, J McClure, B Oliver, Self-homotopy equivalences of classifying spaces of compact connected Lie groups, Fund. Math. 147 (1995) 99 MR1341725
23 O H Kegel, B A F Wehrfritz, Locally finite groups, North-Holland Mathematical Library 3, North-Holland Publishing Co. (1973) MR0470081
24 S Mac Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1971) MR0354798
25 J M Møller, Homotopy Lie groups, Bull. Amer. Math. Soc. $($N.S.$)$ 32 (1995) 413 MR1322786
26 B Oliver, Higher limits via Steinberg representations, Comm. Algebra 22 (1994) 1381 MR1261265
27 L Puig, Frobenius categories, J. Algebra 303 (2006) 309 MR2253665
28 M Suzuki, Group theory. I, Grundlehren der Mathematischen Wissenschaften 247, Springer (1982) MR648772
29 B A F Wehrfritz, Infinite linear groups. An account of the group-theoretic properties of infinite groups of matrices, Ergebnisse der Matematik und ihrer Grenzgebiete 76, Springer (1973) MR0335656
30 Z Wojtkowiak, On maps from $\mathrm{holim} F$ to $\mathbb{Z}$, from: "Algebraic topology, Barcelona, 1986", Lecture Notes in Math. 1298, Springer (1987) 227 MR928836